liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On solvability of the Neumann problem for a planar domain with peak
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Department of Mathematics St-Peterburg University.
2008 (English)In: Vestnik SPbGU, Vol. 41, no 2, 145-160 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 41, no 2, 145-160 p.
National Category
URN: urn:nbn:se:liu:diva-43162Local ID: 72243OAI: diva2:264020
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2011-01-10

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Maz´ya, Vladimir
By organisation
The Institute of TechnologyApplied Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 275 hits
ReferencesLink to record
Permanent link

Direct link